MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK® II UNIVERSAL TRACKER, CLAMP DRIVER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK® II UNIVERSAL TRACKER, CLAMP DRIVER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 961-584
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The damaged part was sent back to the manufacturer for part analysis.During part analysis it was found that the shaft of the driver was not secured to the handle.As a result, when pressure was applied, the shaft would spin within the handle.This issue was documented in a medtronic navigation hardware tracking database.
 
Event or Problem Description
A medtronic representative reported that the clamp driver was damaged and needed to be replaced.No patient was present during the time of the reported incident.

Brand Name
SURETRAK® II UNIVERSAL TRACKER, CLAMP DRIVER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6462382
Report Number1723170-2017-01390
Device Sequence Number18951578
Product Code HAW
UDI-Device Identifier00721902467660
UDI-Public00721902467660
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Equipment Company Technician/Representative
Device Catalogue Number961-584
Device Lot Number160712
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2017
Initial Report FDA Received Date04/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1